Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 133, NWS Kansas City, MO

June 3, 20144 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 3, 2014, 10:34 PM CDT for 4 counties in Missouri. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 10:34 PM CDT (03:34 UTC)
Expired
Jun 3, 2014, 11:30 PM CDT
In force
56 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Gentry County, MO, Harrison County, MO, Mercer County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 160 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 11:25 PM CDTTSTM WND GST 60Bethany, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1643 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WUUS53 KEAX 040334
SVREAX
MOC075-081-129-227-040430-
/O.NEW.KEAX.SV.W.0133.140604T0334Z-140604T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
  HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  EASTERN WORTH COUNTY IN NORTHWEST MISSOURI...

* UNTIL 1130 PM CDT

* AT 1030 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHEAST OF GRANT CITY TO STANBERRY...AND
  MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ALBANY...BETHANY...NEW HAMPTON...EAGLEVILLE...RIDGEWAY...
  CAINSVILLE...GILMAN CITY...DENVER...DARLINGTON...HATFIELD...
  MARTINSVILLE...BLYTHEDALE AND MOUNT MORIAH.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 83 AND 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4057 9357 4026 9376 4013 9377 4013 9400
      4014 9430 4021 9460 4024 9461 4058 9439
TIME...MOT...LOC 0334Z 281DEG 24KT 4052 9428 4024 9445

HAIL...1.00IN
WIND...70MPH

$$

CDB
2 follow-up statements
082 
WWUS53 KEAX 040358
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 PM CDT TUE JUN 3 2014

MOC075-081-129-227-040430-
/O.CON.KEAX.SV.W.0133.000000T0000Z-140604T0430Z/
GENTRY MO-HARRISON MO-MERCER MO-WORTH MO-
1058 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WORTH...WESTERN MERCER...HARRISON AND NORTHEASTERN GENTRY COUNTIES
UNTIL 1130 PM CDT...

AT 1056 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF EAGLEVILLE TO ALBANY...AND MOVING EAST
AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BETHANY...NEW HAMPTON...EAGLEVILLE...RIDGEWAY...CAINSVILLE...GILMAN
CITY...MARTINSVILLE...BLYTHEDALE AND MOUNT MORIAH.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 83 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4057 9357 4026 9376 4013 9377 4014 9430
      4018 9445 4057 9425
TIME...MOT...LOC 0358Z 281DEG 24KT 4049 9407 4021 9424

HAIL...1.00IN
WIND...70MPH

$$

CDB
487 
WWUS53 KEAX 040414
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1114 PM CDT TUE JUN 3 2014

MOC227-040424-
/O.CAN.KEAX.SV.W.0133.000000T0000Z-140604T0430Z/
WORTH MO-
1114 PM CDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WORTH COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4026 9376 4013 9377 4014 9430 4018 9445
      4039 9424 4039 9421 4041 9421 4057 9406
      4057 9357
TIME...MOT...LOC 0414Z 281DEG 24KT 4047 9393 4019 9410

$$

MOC075-081-129-040430-
/O.CON.KEAX.SV.W.0133.000000T0000Z-140604T0430Z/
GENTRY MO-HARRISON MO-MERCER MO-
1114 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MERCER...HARRISON AND NORTHEASTERN GENTRY COUNTIES UNTIL 1130 PM
CDT...

AT 1112 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EAGLEVILLE TO 6 MILES SOUTHEAST OF NEW HAMPTON...AND
MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BETHANY...RIDGEWAY...CAINSVILLE...GILMAN CITY AND MOUNT MORIAH.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 83 AND 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4026 9376 4013 9377 4014 9430 4018 9445
      4039 9424 4039 9421 4041 9421 4057 9406
      4057 9357
TIME...MOT...LOC 0414Z 281DEG 24KT 4047 9393 4019 9410

HAIL...1.00IN
WIND...70MPH

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:33 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 3, 10:33 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT Tue Jun 3 2014

.UPDATE...
Issued at 1029 PM CDT TUE JUN 3 2014

Based on rainfall rates observed with the storms in far northern
Missouri, have opted to expand the flash flood watch to include all
the counties that tornado watch 210 include. This includes the KC
metro. Rainfall rates of two inches per hour, and some higher, will
be likely with the storms that occur late tonight.

UPDATE Issued at 1000 PM CDT TUE JUN 3 2014

Tornado watch 210 has been expanded south from its original coverage
area based on storm motion associated with the activity currently in
southeast Nebraska. The storms are beginning to turn more southeast
as the low level jet begins to veer this evening. Main threat with
the storms is going to be large hail, damaging winds and torrential
rain. Tornadoes can't be ruled out, but they are not the primary
threat at this time.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 430 PM CDT TUE JUN 3 2014

Significant severe episode well underway although the vast majority
of the CWA is dry and will remain so until around sunset when the
upstream MCS/eventual Derecho presses into northern MO. Northern MO
remains under the highest threat for both severe storms as well as
flooding type rainfall. This due to the location of a nearly
stationary front draped across far northern MO and is depicted by
change in character of the cu field and surface obs. Small cluster
of severe storms tracking along the MO/IA border is being enhanced
by strong 0-6km shear of 50-65kts while the 0-1km shear around 20kts
is likely just not strong enough to support for tornadic activity.
However, these values will increase as evening approaches so any
additional storms which form ahead of the approaching MCS will have
a greater chance to spawn tornadoes. A look at the STJ hodograph for
this evening shows why. Impressive as is the MUCAPES of
3000-4000J/kg.

12Z ECMWF and HRRR appear to have best fit of evolution of the large
MCS and backbuilding convection now underway across northern NE.
Current radar trends and HRRR output surge the MCS southeast through
the north central and northeast CWA this evening while the
backbuilding convection over northern NE slides through northwest MO
and northeast KS with possibilities of reaching the KC Metro after
midnight. Current Flash Flood watch over northern MO looks on track.

Convection will finally exit the eastern CWA during the per-dawn
hours of Wednesday morning. A post-frontal cold front will trail and
eventually sweep through the CWA on Wednesday. The cold air
advection will lag allowing favorable mixing of the elevated warm layer
to mix down resulting in another very warm day. Could see highs
around 90 across the far southern CWA. Will keep slight chance PoPs
across this area as peak heating and some convergence along the
front could form isolated convection.

This front is not expected to move too far south of the CWA with the
very moist and unstable airmass poised to the south of the frontal
boundary. Models embed a number of weak shortwave troughs within
moderately strong westerlies crossing the Central Rockies and Central
Plains Wednesday night through Thursday night. In fact this pattern will
continue into the weekend. Elevated convection is the end result as
these shortwaves lift the unstable air above the boundary and
generate scattered convection. Could see a couple additional rounds of
convection. Temperatures will likely be a tad below average as we'll
be under easterly flow from high pressure.

.LONG TERM...(Friday through Tuesday)
Issued at 430 PM CDT TUE JUN 3 2014

A quasi-zonal pattern will remain quite active through the end of
the extended forecast period. A number of shortwave troughs will
translate through the flow and will bring a few chances for heavy
rainfall through the beginning of the weekend. One round of precip will
develop Thursday afternoon and continue into Friday morning. Another
convective complex will develop Friday and continue into Saturday
with the potential for more heavy rainfall as models forecasting
precipitable water values of 1 to over 2 inches across the general region
With the Gulf wide open, do not see any issues with moisture return
during this period, however, exact timing of these systems still
remains in question.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014

Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR KSZ025-102>105.

MO...FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR MOZ001>008-
     011>017-020>025-028>030-037.

&&

UPDATE...Cutter
SHORT TERM...MJ
LONG TERM...PMM
AVIATION...PMM
Hazardous weather outlook, Jun 3, 6:57 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE JUN 3 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-050000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
657 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND
MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE
POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND
NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A
FEW ISOLATED TORNADOES.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL
AND FLOODING ARE ALSO POSSIBLE.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 3, 9:27 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLASH FLOOD      KIRKSVILLE              40.20N 92.58W
06/03/2014                   ADAIR              MO   LAW ENFORCEMENT

            REPORTS OF LOT OF STREETS IN KIRKSVILLE WITH OVER 1 FOOT
            OF WATER ON THEM.

&&

CUTTER
Local storm report, Jun 3, 9:31 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
931 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             7 N ROCKPORT            40.52N 95.52W
06/03/2014  E1.75 INCH       ATCHISON           MO   PUBLIC

            REPORTED VIA FACEBOOK

&&

ABAILEY
Local storm report, Jun 3, 9:38 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             1 N TARKIO              40.46N 95.38W
06/03/2014  M1.50 INCH       ATCHISON           MO   911 CALL CENTER

&&

CUTTER
Local storm report, Jun 3, 9:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     N LA PLATA              40.03N 92.49W
06/03/2014  E70 MPH          MACON              MO   EMERGENCY MNGR

            HEAVY TREE DAMAGE ALSO REPORTED

&&

ABAILEY
Local storm report, Jun 3, 9:50 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     KIRKSVILLE              40.20N 92.58W
06/03/2014  M79 MPH          ADAIR              MO   TRAINED SPOTTER

&&

ABAILEY
Local storm report, Jun 3, 10:33 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      2 S LANCASTER           40.49N 92.53W
06/03/2014                   SCHUYLER           MO   DEPT OF HIGHWAYS

            STATE ROUTE U CLOSED DUE TO FLOODING

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan49 min
Jun 3, 8:04 PM CDTFlash Flood WarningEAXMercer, Putnam, Sullivan12 hr
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan49 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningEAXAtchison43 min
Jun 3, 8:51 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan54 min
Jun 3, 9:00 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Sullivan11 hr
Jun 3, 9:20 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler10 hr
Jun 3, 9:23 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth37 min
Jun 3, 9:27 PM CDTSevere Thunderstorm WarningEAXAdair, Macon48 min
Jun 3, 9:58 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more62 min
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler47 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAtchison, Holt55 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXGrundy, Livingston51 hr
Jun 3, 10:06 PM CDTRiver Flood WarningEAXBuchanan3 days
Jun 3, 10:45 PM CDTFlash Flood WarningEAXAndrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more7 hr
Jun 3, 10:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway55 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte57 min
Jun 3, 11:11 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, DeKalb, Holt6 hr
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer48 min
Jun 3, 11:29 PM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, Grundy, Harrison, Livingston6 hr
Jun 3, 11:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more38 min
Jun 3, 11:40 PM CDTTornado WarningEAXDaviess, DeKalb25 min
Jun 3, 11:56 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more64 min
Jun 4, 12:01 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Jun 4, 12:11 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more49 min
Jun 4, 12:15 AM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more4 hr
Jun 4, 12:27 AM CDTFlash Flood WarningEAXHarrison, Mercer6 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXCaldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 12:51 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway36 hr
Jun 4, 12:54 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Linn, Livingston, Macon and 1 more66 min
Jun 4, 12:59 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more46 min
Jun 4, 1:08 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 4 more6 hr
Jun 4, 1:31 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more6 hr
Jun 4, 1:33 AM CDTSevere Thunderstorm WarningEAXMacon27 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Saline49 min
Jun 4, 1:54 AM CDTSpecial Weather StatementEAXRay51 min
Jun 4, 2:07 AM CDTAreal Flood AdvisoryEAXCarroll, Cooper, Howard, Lafayette, Saline6 hr
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJackson, Ray43 min
Jun 4, 2:24 AM CDTSpecial Weather StatementEAXSaline51 min
Jun 4, 2:35 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray40 min
Jun 4, 2:47 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more5 hr
Jun 4, 3:04 AM CDTRiver Flood WarningEAXClay, Ray31 hr
Jun 4, 3:11 AM CDTSpecial Weather StatementEAXCass, Henry, Johnson, Pettis49 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXAndrew, Nodaway36 hr
Jun 4, 3:56 AM CDTSpecial Weather StatementEAXBates34 min
Jun 4, 4:53 AM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more12 hr
Jun 4, 5:04 AM CDTAreal Flood WarningEAXAdair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more12 hr
Jun 4, 5:13 AM CDTAreal Flood WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more12 hr
Jun 4, 5:34 AM CDTRiver Flood WarningEAXRay39 hr
Jun 4, 6:39 AM CDTRiver Flood WarningEAXAndrew, Buchanan49 hr
Jun 4, 8:55 AM CDTRiver Flood WarningEAXCarroll40 hr
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline9 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Jun 4, 3:27 PM CDTRiver Flood WarningEAXDaviess, Gentry29 hr
Jun 4, 3:57 PM CDTRiver Flood WarningEAXDaviess, Livingston39 hr
Jun 4, 4:44 PM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.